ANALYSIS OF THE PREDICTION-PROBLEM WITH ERRORS IN THE VARIABLES

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 248
  • Download : 0
Publisher
CHAPMAN HALL LTD
Issue Date
1990-03
Language
ENG
Article Type
Article
Citation

IIE TRANSACTIONS, v.22, no.1, pp.73 - 83

ISSN
0740-817X
URI
http://hdl.handle.net/10203/65877
Appears in Collection
IE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0